# SDR ASAA2014062008301

- Difficulty date: June 20, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 25,967 hours, 7,834 cycles
- System (JASC): 2420 · AC Generation System
- Part: Warning Message
- Condition: False Activation
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU GEN OFF BUSS LIGHT ILLUMINATED WITH APU SWITCH IN OFF POSITION.  ACFT GROUNDED.  ACCOMPLISHED APU BITE PROCEDURE IAW AMM 49-61-00-700-801. NO FAULTS NOTED.  INITIATED THREE START & SHUTDOWNS - ALL SUCCESSFUL. CHECKED APU INPUT MONITORING, ALL SWITCH POSITIONS CONCUR. OK FOR SERVICE.
